# SDR ASOA02646

- Difficulty date: December 26, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 12010369601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN TXK, THE SKIN SHEAR CLIP ON FRAMES 15 AND 15A WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SKIN SHEAR CLIP ON FRAMES 15 AND 15A IAW SRM 53-10-04.  (M)
